On first and last ruin times of Gaussian processes

Hüsler, Jürg; Zhang, Yueming (2008). On first and last ruin times of Gaussian processes. Statistics & probability letters, 78(10), pp. 1230-1235. Amsterdam: North-Holland 10.1016/j.spl.2007.11.028

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hüsler, Jürg and Zhang, Yueming

ISSN:

0167-7152

Publisher:

North-Holland

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:57

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1016/j.spl.2007.11.028

Web of Science ID:

000258080400013

URI:

https://boris.unibe.ch/id/eprint/24389 (FactScience: 49631)

Actions (login required)

Edit item Edit item
Provide Feedback